# SDR CHQA20120228065

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 26,060 hours, 21,608 cycles
- Engine: Allsn AE3007A
- Engine time: 24,957 hours, 22,885 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 77871380
- Condition: Clogged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED AN ENGINE 1 FUEL IMPENDING BYPASS MESSAGE AND AN ENGINE 2 FUEL IMPENDING BYPASS MESSAGE AFTER TAKEOFF.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE ENGINE 1 AND ENGINE 2 FUEL FILTERS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
